# SDR SWAA2020042236431

- Difficulty date: April 6, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 887-947; R.B.L. 21; W.L. 155. / REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 887-BS947 WL 155 MAX. MAT. LOSS 3.'X2.'X.015 ORIGINAL THICKNESS .040 FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 887-BS947 RBL 21 WL 155 I.A.W SRM 51-40-02-0G-0; SRM 53-00-53-1A-2 AND BOEING DWG #147A7501
